I recently began having injection site reactions to subcutaneous injections of testosterone cypionate suspended in cottonseed oil and am hoping that someone might have some advice for me. Here are some details:
In June, I started TRT of 200 mg/week giving myself daily SQ injections. My total T level was 156 on a scale of 280-1100 ng/dl. The results of the first 10 week cycle of therapy were life changing. I recently began my second 10 week cycle with a new vial (same brand--Watson) of T and a new box of SQ needles. During the first cycle, I had occasional very slight itching at the injection site but certainly nothing serious. Almost immediately upon beginning the second cycle, I began to have reactions to each daily injection that included a wide area of redness/warmth, extreme itching and good sized lumps under the skin. These would last for anywhere to 4 to 6 days so that I had several of them going at once. I stopped the injections and went to the prescribing clinic. All they could really come up with was the possibility that I had developed a sensitivity to the cottonseed oil. I asked them to check into the the lot number of the new vial to see if anyone else was having issues and they said there was no indication of this. I went to an allergist and he did both a skin scratch test and a skin patch test with the Test Cyp from my vial and they both came out negative; however, a subsequent test injection once again resulted in the same injection site reaction as before. Back to doctor who prescribed Axiron. It's messy, does not give me the same results and, of course, carries the risk of skin to skin transference. Since reading some posts here, I have inquired into the possibility of having a compounding pharmacy mix the T with either sesame or grapeseed oil. They are looking into that. They have suggested that I try Testopel but reading that I have done on different sites suggests that someone as low as I am would need at least 10 pellets inserted and it sounds like there is a high possibility of negative insertion issues.
Any thoughts/suggestions on the Test cypionate injection reactions would really be appreciated.